Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes flushing and hot feeling in the upper right arm and shoulder?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10598 Questions
Question
I keep getting these attacks that i feel start in my upper right arm and shoulder, flushing hot feeling which spreads to my face and neck, almost an "out of body" feeling. Lasts a few minutes every time. usually goes on for a day or so, then nothing for another month. i dread them so much now that i probably start a panicking somewhat, and fear them. It is honestly so very hard to even describe. I would rather die than continue to have these spells
Wed, 30 May 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 34 minutes later
Brief Answer:
Can be a nerve related isue.

Detailed Answer:
Hello,
Thanks for posting your query.
The flushing and hot feeling that you have can be related to mild nerve root irritation at the level of cervical spine. Such symptoms usually improve on taking methylcobalamin supplements.You can get your serum Vitamin B12 levels evaluated. Consulting a neurologist and getting proper supplements prescribed will help.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Follow-up: What causes flushing and hot feeling in the upper right arm and shoulder? 15 minutes later
Yes, I have history of cervical issues, which is why I am on the vicodin treatments, just to cope and get through my work days. I refuse to not be able to work, but now these attacks are interferring.

Would there be another prescription you might consider that would keep me working and not lend itself to nerve compounding/

Thank you for your answers, I do appreciate your knowledge.

Ed R.
 
 
Answered by Dr. Praveen Tayal 8 hours later
Brief Answer:
Pregabalin can help.

Detailed Answer:
Hello.
Thanks for writing again.
Medicines like pregabalin and methylcobalamin can help you. Do consult a neurologist for examination and proper prescriptions.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor